MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510870
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) with stone removal procedure performed on (b)(6) 2025.During the procedure, an alliance ii handle was used in conjunction with the trapezoid rx to attempt stone extraction of a 1.5-2.0 cm stone.During use, the handle broke, and the basket tip failed to separate from the basket.The distal bile duct was subsequently dilated using a 4 mm hurricane balloon in an attempt to remove the basket and stone; however, this attempt was unsuccessful.The patient was scheduled for a follow-up ercp with spyglass/laser lithotripsy on (b)(6) 2025, to fragment the stone and facilitate basket removal.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf a0401 captures the reportable event of handle break.Imdrf a23 captures the reportable event of basket failure to crush stone.Imdrf a150301 captures the reportable event of tip failure to separate.Imdrf f2301 captures the reportable event of additional device required to remove the basket and the stone.Imdrf f2202 captures the additional endoscopic procedure of ercp with spyglass/laser.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23874664
Report Number3005099803-2025-06841
Device Sequence Number18752561
Product Code LQC
UDI-Device Identifier08714729296386
UDI-Public(01)08714729296386(17)260825(10)37292491
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model NumberM00510870
Device Catalogue NumberM00510870
Device Lot Number0037292491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/23/2025
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown